MAUDE Adverse Event Report: SEE H.10 DELTAPAQ 5MMX15CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAPAQ 5MMX15CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DFS10051520
Medical Device Problem Codes Separation Failure (2547); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Procode is krd/hcg.(b)(4).[conclusion]: the healthcare professional reported that during the procedure to isolate the vein which formed a bubble on a (b)(6)-year old male patient with a medical history of arteriovenous fistula, the deltapaq 10 stretch resistant 5mm x 15cm coil (dfs10051520 / s10355) failed to detach at the site of the target lesion.The coil was removed and during removal, the coil became bent and the delivery wire became damaged.It was confirmed that no damage was noted on the device prior to its use during the procedure.The reported issue did not cause any patient adverse event and resulted in no procedural delay.The device is not available to be returned for analysis; the device was discarded.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s10355) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.Devices undergo 100% inspection at final assembly for to ensure there is no damage to the embolic coil, the delivery wire and all the device components.Thus, it is not likely that the deltapaq 10 stretch resistant 5mm x 15cm coil left the manufacturing facility with any damage to the embolic coil, the delivery wire or other device components.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are 3008114965-2018-00785.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure to isolate the vein which formed a bubble on a (b)(6)-year old male patient with a medical history of arteriovenous fistula, the deltapaq 10 stretch resistant 5mm x 15cm coil (dfs10051520 / s10355) failed to detach at the site of the target lesion.The coil was removed and during removal, the coil became bent and the delivery wire became damaged.It was confirmed that no damage was noted on the device prior to its use during the procedure.The reported issue did not cause any patient adverse event and resulted in no procedural delay.The device is not available to be returned for analysis; the device was discarded.

Brand Name
DELTAPAQ 5MMX15CM SR PLAT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8040000
Report Number3008114965-2018-00786
Device Sequence Number13849275
Product Code KRD
UDI-Device Identifier00878528007807
UDI-Public00878528007807
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K080379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberDFS10051520
Device Lot NumberS10355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight75